MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SEK-5-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, a connection issue occurred which caused a delay in procedure.An error message was noted stating: surface electrode impedance error.Confirm original surface electrode placement.Revalidation is recommended if the parch has moved to a new location".The surface link was exchanged and the patches were replaced which did not resolve the issue.The amplifier was then replaced and the issue remained.The system was then shut down completely and the amplifier and computer rebooted.A new study was started and the issue remained.A few of the circle impedance patches had fallen off the patient when we went back to look.Those were reattached and the procedure was eventually able to be completed by pressing down on the different patches at different points and signals were regained.
 
Additional Manufacturer Narrative
Two ensite x surface electrode kit neck patches were received for evaluation.One front, right, left leg and prs patches were also returned.The liners were not returned for evaluation, therefore functional testing was not possible.The reported connection issue was unable to be confirmed due to the condition of the returned device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the connection issue remains unknown.

Brand Name
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US)
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19250984
Report Number3008452825-2024-00258
Device Sequence Number20663083
Product Code DQK
UDI-Device Identifier05415067032379
UDI-Public(01)05415067032379(10)10154308(17)250630
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K221213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2025
Device Model NumberENSITE-SEK-5-01
Device Lot Number10154308
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale